Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


Posting to the communities has been restored. Our technical team is still completing ongoing maintenance, and you may experience some technical problems.Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

Includes Expert Content
Will i be ok?
iliketobesafe posted:
so last night i took about 100 mg of methylphenidate by mistake thinking it was the 5mg tablets well the feeling that the pill gave me was about 100x as strong it didn't hurt and i just felt so intensely focused that i actually wrote a 11 page front and back review of a game to my friend over steam, after about 6-7 hours of nonstop typing to my friend i didn't realize got off like 3 hours ago i got up and looked at the clock noticing it was 6 or 7am and i wasnt tired i walked out to get breakfast long story short i figured out i took 4-5 27 mg tablets all in one sitting they were the ones that slowly let off the medicen. i was midly concerned but i didn't feek out because i felt fine , so i started goggling OD on it, i read alot of forms and stuff about extreme amounts being dangerous. I dont feel worried and quite franky im just very focused and zoned out but i got a spook when they said that one of the symptoms of ODing was cold sweats and dehydration, after evaluatingmy body those are the only signs i seem to be showing, should i be worried even though i don't feel bad and i feel like im coming down? [br>[br>Or should i flip **** and have my dad take me to ER right now.
Gina Pera responded:
Notification of this post just arrived in my e-mail, though you posted it 11 hours ago.

I hope that you are okay, and that in the future, you call or go directly to a local medical source rather than posting a query online.

Please don't take 100 mg again, if your usual dose is 5 mg. The medication affects much more than your "focus."

Featuring Experts

My foray into the field of ADHD began by chance. In 1999, I picked up a library book about the brain. And what I read changed my life and my husband&#...More

Helpful Tips

Think really hard about medicating children
As a 22 year old with ADHD the best thing my parents ever did for me was not medicate me. I realized the tests I took at the age of 7 and ... More
Was this Helpful?
5 of 13 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.